Back to Search Start Over

The preconditioned Jacobian-free Newton–Krylov methods for nonequilibrium radiation diffusion equations.

Authors :
Feng, Tao
Yu, Xijun
An, Hengbin
Li, Qin
Zhang, Rongpei
Source :
Journal of Computational & Applied Mathematics. Jan2014, Vol. 255, p60-73. 14p.
Publication Year :
2014

Abstract

Abstract: In general, it is difficult to use the Newton–Krylov methods to solve the large-scale multi-variable nonequilibrium reaction–diffusion systems. In this paper, by employing two new semi-implicit discretization schemes to construct the preconditioners, the preconditioned Newton–Krylov methods are presented to solve the multidimensional problems. These methods cannot only improve the number of iterations, but also speed up the convergence of solutions. Numerical results are given to illustrate the effectiveness. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
03770427
Volume :
255
Database :
Academic Search Index
Journal :
Journal of Computational & Applied Mathematics
Publication Type :
Academic Journal
Accession number :
90010862
Full Text :
https://doi.org/10.1016/j.cam.2013.04.014